# SDR IPXA09554937

- Difficulty date: February 10, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545714
- Condition: Punctured
- Location: Bs 720-820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CARGO BAY - FLOOR PANEL BS 720-820 LBL 25-45 WL208 IS PUNCTURED ON TOP AND A DAMAGED INSERT. REPAIRED PER SRM 53-00-50-2R1
